Library Header Image
LSE Research Online LSE Library Services

Imprecise probabilities and unstable betting behaviour

Mahtani, Anna ORCID: 0000-0003-1581-4325 (2016) Imprecise probabilities and unstable betting behaviour. Noûs, 52 (1). pp. 69-87. ISSN 0029-4624

PDF - Accepted Version
Download (577kB) | Preview
Identification Number: 10.1111/nous.12148


Many have argued that a rational agent's attitude towards a proposition may be better represented by a probability range than by a single number. I show that in such cases an agent will have unstable betting behaviour, and so will behave in an unpredictable way. I use this point to argue against a range of responses to the 'two bets' argument for sharp probabilities.

Item Type: Article
Official URL:
Additional Information: © 2016 Wiley Periodicals, Inc.
Divisions: Philosophy, Logic and Scientific Method
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Q Science > QA Mathematics
Date Deposited: 04 Mar 2016 15:02
Last Modified: 20 Oct 2021 00:32

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics